# SDR ASAA0080122

- Difficulty date: February 10, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: 993614503
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 15K CHECK, THE LEFT WING LEADING EDGE SPLICE AT XRS 164 WAS FOUND CRACKED.  REPLACED SPLICE PER SRM 51-30-2.  (M)
